Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Suggest treatment for high pulse along with high BP

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
Question
my blood pressure is 153 over 113 palse 98 I took another bp pill 30 mnt before checking because then it was 152 over 106 palse 112 what do I need to do..
Posted Sat, 11 Oct 2014 in Hypertension and Heart Disease
 
 
Answered by Dr. Sudhir 56 minutes later
Brief Answer:
You should see doctor sooner.

Detailed Answer:
Hello,

I am particularly worried about the high pulse along with high BP.

Self treatment won't be possible so you need to see doctor.Such episodes are accelerated BP episodes and need special care.

Doctor is like to evaluate you with EKG and 2decho if needed.

After that doctor may change current medication or alter dose of current medication.

But do see doctor sooner.

Keep time wise record of your readings and when pill was taken.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for high pulse along with high BP 45 minutes later
Thank you.. Im at hospital now .. thanks for advice.
 
 
Answered by Dr. Sudhir 7 minutes later
Brief Answer:
You are welcome.

Detailed Answer:
Best wishes for good health.Do let me know the follow up.Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor